Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Fibrositis of shoulders. Prescribed acenac medication. Side effects of medication?

Sir, I,am a 35 year woman diagnosed with Fibrositis of the shoulders. My doctor has prescribed me the drug Acenac .Kindly let me know the side effects of this drug if a take it frequently. Also let me know if there is any permanent cure for this problem and let me know the precautions that I could take to avoid getting this pain.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi shubha ! Acenac is a combination of 2 medicine. Which is mainly for pain and inflammation called NSAID, most pain killer give drug induced anemic and prolong use can cause intestinal bleeding, so what to do in your case just do massage and tolerable exercise and if severe pain then take acenac because it is only to reduce pain . Take care bye.
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor